Some properties of solutions of a functional-differential equation of second order with delay

Abstract

Existence, uniqueness, data dependence (monotony, continuity, and  differentiability with respect to parameter), and Ulam-Hyers stability results for the solutions of a system of functional-differential equations with delays are proved. The techniques used are Perov’s fixed point theorem and weakly Picard operator theory.

Authors

V.A. Ilea
(Babes Bolyai Univ)

D. Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Keywords

System of functional-differential equations, delay, existence, uniqueness, data dependence, Ulam-Hyers stability, weakly Picard operator technique

Cite this paper as:

V. A. Ilea, D. Otrocol, Some properties of solutions of a functional-differential equation of second order with delay, Hindawi Publishing Corporation, Sci. World J., Vol. 2014 (2014), Article ID 878395, 8 pages, doi: 10.1155/2014/878395

PDF

About this paper

Journal

Scientific world Journal

Publisher Name

Hindawi Publishing Corporation, New York, USA

Print ISSN

1537-744X

Online ISSN
MR
ZBL

Google Scholar

Related Posts

Menu